# SDR MWEA030183

- Difficulty date: April 28, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 38,683 hours, 42,022 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 591014187
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR OUTER SKIN HAS A DAMAGED RIVET HOLE LOWER SIDE OF DOOR AT LOCATION OF INTERCOSTAL AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER.
